Siberian Mathematical Journal

, Volume 36, Issue 1, pp 1–16 | Cite as

Some qualitative properties of the reaction-diffusion system

  • T. A. Akramov
  • M. P. VishnevskiI


Qualitative Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    T. A. Akramov, “On a mixed problem for a quasilinear parabolic system,” Dokl. Akad. Nauk SSSR,244, No. 3, 554–558 (1979).Google Scholar
  2. 2.
    T. A. Akramov, “Qualitative analysis of differential equations describing chemical reactions with diffusion,” in: Mathematical Modeling of Chemical Reactors [in Russian], Nauka, Novosibirsk, 1984, pp. 102–115.Google Scholar
  3. 3.
    V. S. Belonosov and T. I. Zelenyak, Nonlocal Problems in the Theory of Quasilinear Parabolic Equations [in Russian], Novosibirsk Univ., Novosibirsk (1972).Google Scholar
  4. 4.
    V. S. Belonosov, “Estimates for parabolic systems in weighted Hölder classes,” Dokl. Akad. Nauk SSSR,241, No. 2, 265–268 (1978).Google Scholar
  5. 5.
    V. S. Belonosov, “Estimates for solutions to nonlinear parabolic systems in weighted Hölder classes and their applications,” Mat. Sb.,110, No. 2, 163–188 (1979).Google Scholar
  6. 6.
    V. A. Solonnikov and A. G. Khachatryan, “Estimates for solutions to parabolic initial-boundary value problems in weighted Hölder norms,” Trudy Mat. Inst. Steklov,147, 147–155 (1980).Google Scholar
  7. 7.
    H. Amann, “Dynamic theory of quasilinear equations. II. Reaction-diffusion system,” Differential Integral Equations,3, No. 1, 13–75 (1990).Google Scholar
  8. 8.
    H. Amann, “Global existence for semilinear parabolic systems,” J. Reine Angew. Math.,360, 47–83 (1985).Google Scholar
  9. 9.
    H. Amann, “Quasilinear parabolic systems under nonlinear boundary conditions,” Arch. Rational Mech. Anal.,92, No. 2, 153–192 (1986).CrossRefGoogle Scholar
  10. 10.
    H. Amann, “Parabolic evolution equations and nonlinear boundary conditions,” J. Differential Equations,72, No. 2, 201–269 (1988).CrossRefGoogle Scholar
  11. 11.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow (1967).Google Scholar
  12. 12.
    O. A. Ladyzhenskaya and N. N. Ural'tseva, “A survey of results on solvability of boundary value problems for second order quasilinear uniformly elliptic and parabolic equations with unbounded singularities,” Uspekhi Mat. Nauk,41, No. 5, 59–83 (1986).Google Scholar
  13. 13.
    S. I. Pogozhaev, “On equations of the type Δu=f(x,u,Du)” Mat. Sb.,113, No. 2, 324–338 (1980).Google Scholar
  14. 14.
    E. Heinz, “On certain nonlinear elliptic differential equations and univalent mappings,” J. Analyse Math.,5, 197–272 (1956).Google Scholar
  15. 15.
    M. Struwe, “A counterexample in regularity theory for parabolic systems,” Czechoslovak. Math. J.,34, No. 2, 183–188 (1984).Google Scholar
  16. 16.
    M. Giaquinta and M. Struwe, “An optimal regularity result for a class of quasilinear parabolic systems,” Manuscripta Math.,36, No. 2, 223–239 (1981–1982).CrossRefGoogle Scholar
  17. 17.
    M. Giaquinta and M. Struwe, “On the partial regularity of weak solutions of nonlinear parabolic systems,” Math. Z.,179, No. 4, 437–451 (1982).CrossRefGoogle Scholar
  18. 18.
    M. Giaquinta and J. Nečas, “On the regularity of weak solutions to nonlinear elliptic systems of partial differential equations,” J. Reine Angew. Math.,316, 140–159 (1980).Google Scholar
  19. 19.
    M. Giaquinta, J. Nečas, O. John, and J. Stará, “On the regularity up to the boundary for second order nonlinear elliptic systems,” Pacific J. Math.,99, No. 1, 1–17 (1982).Google Scholar
  20. 20.
    J. Stará, O. John, and J. Malý, “Counterexample to the regularity of weak solution of the quasilinear parabolic systems,” Comment. Math. Univ. Carolin.,27, No. 1, 123–136 (1986).Google Scholar
  21. 21.
    T. A. Akramov and M. P. Vishnevskii, “Global solvability of a reaction-diffusion system,” Math. Modeling,4, No. 11, 110–120 (1992).Google Scholar
  22. 22.
    K. Gröger, “Asymptotic behavior of solutions to a class of diffusion-reaction equations,” Math. Nachr.,112, 19–33 (1983).Google Scholar
  23. 23.
    M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Springer, New York-Berlin (1984).Google Scholar
  24. 24.
    Ya. I. Kanel', “Global solvability of a system of reaction-diffusion equations with a balance condition,” Differentsial'nye Uravneniya,26, No. 3, 448–458 (1990).Google Scholar
  25. 25.
    A. A. Ermakov, V. I. Nazarov, and M. G. Slin'ko, “The laws of multiphase mass transfer in the presence of self-generating interphase convection,” Dokl. Akad. Nauk SSSR,308, No. 4, 914–918 (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • T. A. Akramov
    • 1
  • M. P. VishnevskiI
    • 1
  1. 1.Ufa, Novosibirsk

Personalised recommendations